Alert archive / Maryland / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 264, NWS Baltimore/Washington

July 17, 2021Frederick County, Washington County, Maryland; Loudoun County, Virginia; Jefferson County, West Virginia

NWS Baltimore/Washington issued this severe thunderstorm warning at Jul 17, 2021, 6:35 PM EDT for Frederick County, Washington County, Maryland; Loudoun County, Virginia; Jefferson County, West Virginia. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2021, 6:35 PM EDT (22:35 UTC)
Expired
Jul 17, 2021, 7:15 PM EDT
In force
40 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Frederick County, MD, Washington County, MD, Loudoun County, VA, Jefferson County, WV

The radar

The Sterling radar (KLWX), 40 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 7:11 PM EDTTSTM WND DMGMount Pleasant, MDTREE DOWN ON MD-26 NEAR CRUM ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 17, 1:13 PM EDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.6 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2021-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 538 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2021-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
538 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
1337 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

912 
WUUS51 KLWX 172235
SVRLWX
MDC021-043-VAC107-WVC037-172315-
/O.NEW.KLWX.SV.W.0264.210717T2235Z-210717T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
635 PM EDT Sat Jul 17 2021

The National Weather Service in Sterling Virginia has issued a

* Severe Thunderstorm Warning for...
  Southeastern Washington County in north central Maryland...
  Southwestern Frederick County in north central Maryland...
  Northeastern Loudoun County in northern Virginia...
  Southeastern Jefferson County in the Panhandle of West Virginia...

* Until 715 PM EDT.

* At 635 PM EDT, severe thunderstorms were located along a line
  extending from near Shepherdstown to near Harpers Ferry to near
  Round Hill, moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Damaging winds will cause some trees and large branches 
           to fall. This could injure those outdoors, as well as 
           damage homes and vehicles. Roadways may become blocked by 
           downed trees. Localized power outages are possible. 
           Unsecured light objects may become projectiles.

* Locations impacted include...
  Frederick, Charles Town, Harry Grove Stadium, Ballenger Creek,
  Brunswick, Walkersville, Ranson, Braddock Heights, Harpers Ferry,
  Clover Hill, Discovery-Spring Garden, Point Of Rocks, Corporation
  Of Ranson, Linganore-Bartonsville, Adamstown, Jefferson,
  Lovettsville, Bolivar, Buckeystown and Shenandoah Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3930 7729 3922 7746 3919 7786 3939 7787
      3947 7751 3947 7731
TIME...MOT...LOC 2235Z 254DEG 34KT 3940 7778 3930 7778 3919 7783 

HAIL...<.75IN
WIND...60MPH
 
$$

BRO
2 follow-up statements
684 
WWUS51 KLWX 172258
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
658 PM EDT Sat Jul 17 2021

WVC037-172307-
/O.CAN.KLWX.SV.W.0264.000000T0000Z-210717T2315Z/
Jefferson WV-
658 PM EDT Sat Jul 17 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFFERSON COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central Maryland...and northern Virginia.

LAT...LON 3930 7729 3922 7746 3924 7759 3944 7764
      3947 7751 3947 7731
TIME...MOT...LOC 2257Z 254DEG 36KT 3945 7752 3935 7750 3924 7750 

$$

MDC021-043-VAC107-172315-
/O.CON.KLWX.SV.W.0264.000000T0000Z-210717T2315Z/
Washington MD-Frederick MD-Loudoun VA-
658 PM EDT Sat Jul 17 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHEASTERN WASHINGTON...SOUTHWESTERN FREDERICK COUNTIES IN
NORTH CENTRAL MARYLAND AND NORTHEASTERN LOUDOUN COUNTIES IN NORTHERN
VIRGINIA...

At 657 PM EDT, severe thunderstorms were located along a line
extending from near Braddock Heights to near Ballenger Creek to near
Point Of Rocks, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Frederick, Harry Grove Stadium, Ballenger Creek, Brunswick,
Walkersville, Braddock Heights, Clover Hill, Discovery-Spring Garden,
Point Of Rocks, Linganore-Bartonsville, Adamstown, Jefferson,
Buckeystown, Rosemont, Burkittsville, Doubs, Park Mills, Petersville,
Ijamsville and Mount Pleasant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3930 7729 3922 7746 3924 7759 3944 7764
      3947 7751 3947 7731
TIME...MOT...LOC 2257Z 254DEG 36KT 3945 7752 3935 7750 3924 7750 

HAIL...<.75IN
WIND...60MPH
 
$$

BRO
042 
WWUS51 KLWX 172313
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
713 PM EDT Sat Jul 17 2021

MDC021-043-VAC107-172323-
/O.EXP.KLWX.SV.W.0264.000000T0000Z-210717T2315Z/
Washington MD-Frederick MD-Loudoun VA-
713 PM EDT Sat Jul 17 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON...
SOUTHWESTERN FREDERICK COUNTIES IN NORTH CENTRAL MARYLAND AND
NORTHEASTERN LOUDOUN COUNTIES IN NORTHERN VIRGINIA WILL EXPIRE AT 715
PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central Maryland...and northern Virginia.

LAT...LON 3930 7729 3922 7746 3924 7759 3944 7764
      3947 7751 3947 7731
TIME...MOT...LOC 2313Z 254DEG 34KT 3949 7735 3939 7733 3928 7733 

$$

BRO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 2:58 PM EDT, 3 hours 37 minutes earlier.

Area forecast discussion, Jul 17, 2:58 PM EDT, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
258 PM EDT Sat Jul 17 2021

.SYNOPSIS...
A cold front will cross the region late tonight and early
Sunday. Weak high pressure will build across the region early in
the coming week. Another cold front will cross the region
Wednesday with high pressure returning later in the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Plenty of heat and humidity presently, but its about to end with
a bang. Cold front approaching with upper level shortwave
resulting in scattered showers and storms this afternoon. Shear
isn't particularly impressive, but CAPE is very high,
approaching 3000 J/kg, so storms are getting quite tall and as
the saying goes, what goes up must come down. Thus, severe
thunderstorm watch in effect until 11 PM, though likely will be
able to cancel early, especially out west. Plenty of moisture
with PW's north of 1.5 inches and storms potentially training
will also be a flood risk, especially in the sensitive urban
corridor, so flash flood watch remains in effect until 11 PM as
well. Latest guidance has storms mostly pulling out by then, so
remainder of tonight will be quieting down significantly. Lows
in the upper 60s to lower 70s, since the actual front won't
move through until very late tonight.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
Compared to how things looked a few days ago, the forecast for
Sunday is rather pleasant. The front which was expected to hang
up and have a wave moving along it, now is expected to settle
just to our south with minimal if any wave development nearby,
so right now, most of the region is expected to stay dry with a
mix of clouds and sun Sunday. Temperatures will be cooler, with
80s expected, and lower humidity as well with dew points
dropping closer to 10 degrees. In our far southeast, central VA
into southern MD, the front will be close enough to potentially
cause a few showers or a t-storm, but this risk is rather small.
With drier air overhead and some clearing, lows should mostly be
in the 60s.

Front drops further south by Monday, with the upper trough
pushing east to our north. With high pressure building further
into the area, there is expectation of precip Monday, with
skies turning out mostly sunny. Mostly clear and 60s again
Monday night with the high in control.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
A front will remain stalled south of our region through early
Wednesday. A high over the plains will shift over our region on
Tuesday ahead of another cold front approaching from the north
west. Winds under the high will remain light and mainly out of
the north but clearing in sky cover will allow for a slow
warming trend through Wednesday.

The cold front off to the north and northwest will approach and
move through our region sometime on Wednesday. The upper trough
driving the front will remain off to the north over northern
PA. The lack of a good warm air advection ahead of the front
will limit the amount of moisture available for showers and
storms to form on Wednesday. A combination of a general west to
northwesterly flow along with the main upper level energy being
situated off to the north will likely limit the strength of this
frontal passage but we will need to monitor the strength and
location of the upper trough along with the winds ahead of the
front. Models currently have the front progressing south of our
region and stalling over the Carolinas by late Wednesday
evening.

Models have a brief lull in precipitation on Thursday and then
another cold front may impact the region by Friday. Again the
models aren't as strong with the precipitation as a west to
northwesterly flow ahead of the frontal passage along with the
main upper level energy remain off to the north of our region
will limit the available energy. If the upper level lift shifts
further south, the threat for thunderstorms could increase due
to increased shear and height falls.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
Main concern through this evening will be scattered strong to
severe storms. Strong winds, reduced vsby in rain are the main
concerns. Overnight, patchy fog may develop especially CHO/MRB,
but otherwise turning out VFR. VFR should predominate Sunday
through Monday night with Canadian air mass slowly moving in.

VFR conditions expected Tuesday through Thursday with brief
restrictions possible with showers and thunderstorms. Winds will
remain light out of the north on Tuesday and become more
westerly through Thursday.

&&

.MARINE...
Southerly channeling SCA gusts all waters this afternoon and
evening, then northerly chanellilng develops behind cold front
early Sunday, mainly middle bay. Also a concern for strong
thunderstorms through this evening, with special marine warnings
likely. Beyond Sunday morning, marine concerns dwindle with high
pressure returning.

SubSCA conditions expected at this time for Tuesday and
Wednesday.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Heat Advisory until 8 PM EDT this evening for DCZ001.
     Flash Flood Watch until 11 PM EDT this evening for DCZ001.
MD...Heat Advisory until 8 PM EDT this evening for MDZ008-011-013-
     014-016>018-506-508.
     Flash Flood Watch until 11 PM EDT this evening for MDZ006-008-
     011-013-014-504-506>508.
VA...Flash Flood Watch until 11 PM EDT this evening for VAZ053-054.
WV...None.
MARINE...Flash Flood Watch until 11 PM EDT this evening for ANZ535.
     Small Craft Advisory until 11 PM EDT this evening for
     ANZ530>533-535-536-538>542.
     Small Craft Advisory until 11 AM EDT Sunday for ANZ534-537-543.

&&

SYNOPSIS...RCM
NEAR TERM...RCM
SHORT TERM...RCM
LONG TERM...JMG
AVIATION...RCM/JMG
MARINE...RCM/JMG
Hazardous weather outlook, Jul 17, 1:16 PM EDT, 5 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
116 PM EDT Sat Jul 17 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-181730-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
116 PM EDT Sat Jul 17 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...This Afternoon and Tonight

Severe Thunderstorm Watch 382 is in effect until 11 PM.

A Heat Advisory is in effect until 8 PM for southern Maryland
through the city of Baltimore into northeastern Maryland.

A Flash Flood Watch is in effect until 11 PM this evening for
northeastern Maryland and the immediate D.C. and Baltimore metro
areas. Elsewhere, locally heavy rain with isolated incidents of
flooding are possible this afternoon into this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-181730-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
116 PM EDT Sat Jul 17 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...This Afternoon and Tonight

Severe Thunderstorm Watch 382 is in effect until 11 PM.

A Flash Flood Watch is in effect until 11 PM this evening for
northern Baltimore and northwest Harford Counties in Maryland.
Elsewhere, locally heavy rain with isolated incidents of flooding
are possible this afternoon into this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested.

MDZ001-501-502-VAZ503-504-WVZ501>506-181730-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
116 PM EDT Sat Jul 17 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...This Afternoon and Tonight

Severe Thunderstorm Watch 382 is in effect until 11 PM.

Locally heavy rain with isolated incidents of flooding are
possible this afternoon into this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested.

In the hours before

Local storm report, Jul 17, 5:43 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
543 PM EDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TSTM WND DMG     SHEPHERDSTOWN           39.43N  77.81W
07/17/2021                   JEFFERSON          WV   TRAINED SPOTTER

            THREE TREES DOWN IN SHEPERDSTOWN ALONG WITH MULTIPLE
            LARGE BRANCHES.

&&

EVENT NUMBER LWX2104881

CPB
Local storm report, Jul 17, 5:50 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
550 PM EDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     TSTM WND DMG     2 E ROCKVILLE           39.08N  77.12W
07/17/2021                   MONTGOMERY         MD   TRAINED SPOTTER

            LARGE BRANCH DOWN ON POWER LINES ON GRUENTHER AVE
            BETWEEN MARSHALL AVE AND BROADWOOD DRIVE.

&&

EVENT NUMBER LWX2104882

CPB
Local storm report, Jul 17, 6:05 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
605 PM EDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     1 WNW ESSEX             39.31N  76.46W
07/17/2021                   BALTIMORE          MD   911 CALL CENTER

            TWO TREES FELL ONTO AN APARTMENT BUILDING ON GARDEN
            DRIVE CAUSING SIGNIFICANT STRUCTURAL DAMAGE.

&&

EVENT NUMBER LWX2104883

CPB
Local storm report, Jul 17, 6:24 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
624 PM EDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     TSTM WND DMG     BRANDYWINE              38.63N  79.24W
07/17/2021                   PENDLETON          WV   911 CALL CENTER

            *** 1 INJ *** MULTIPLE TREES AND WIRES DOWN IN
            BRANDYWINE. TREE ONTO A TRUCK WITH INJURIES (EXACT
            NUMBER UNKNOWN).

&&

EVENT NUMBER LWX2104884

CPB
Local storm report, Jul 17, 6:27 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
627 PM EDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     FLASH FLOOD      2 SSW DUNDALK           39.24N  76.51W
07/17/2021                   BALTIMORE          MD   911 CALL CENTER

            VEHICLE STUCK IN HIGH WATER ON CHESNUT STREET.

&&

EVENT NUMBER LWX2104885

CPB
Local storm report, Jul 17, 6:33 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
633 PM EDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     TSTM WND DMG     1 NNE DUNDALK           39.28N  76.49W
07/17/2021                   BALTIMORE          MD   TRAINED SPOTTER

            THREE TREES DOWN ON SAFFA DRIVE.

&&

EVENT NUMBER LWX2104886

CPB

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 10:20 PM EDTFlash Flood WatchLWXAnne Arundel, Baltimore, Cecil, Harford, Howard, Montgomery and 2 more24 hr
Jul 17, 1:29 PM EDTSevere Thunderstorm WarningLWXBaltimore, Carroll, Howard46 min
Jul 17, 2:40 PM EDTSevere Thunderstorm WarningLWXBaltimore, Cecil, Harford, City of Baltimore50 min
Jul 17, 2:59 PM EDTSevere Thunderstorm WarningLWXBaltimore, Harford, City of Baltimore31 min
Jul 17, 3:24 PM EDTSevere Thunderstorm WarningLWXBaltimore, Carroll, Frederick, Howard24 min
Jul 17, 3:27 PM EDTSevere Thunderstorm WarningLWXBaltimore, Harford, City of Baltimore63 min
Jul 17, 3:30 PM EDTSevere Thunderstorm WarningLWXMontgomery45 min
Jul 17, 3:34 PM EDTFlash Flood Warning Considerable damage threatLWXBaltimore, City of Baltimore2 hr
Jul 17, 3:50 PM EDTSevere Thunderstorm WarningLWXBaltimore, Carroll, Frederick, Howard, Montgomery40 min
Jul 17, 3:59 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Baltimore, Howard, City of Baltimore46 min
Jul 17, 4:12 PM EDTSevere Thunderstorm WarningLWXMontgomery36 min
Jul 17, 4:28 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Baltimore, City of Baltimore62 min
Jul 17, 4:45 PM EDTFlash Flood Warning Considerable damage threatLWXBaltimore101 min
Jul 17, 5:20 PM EDTSevere Thunderstorm WarningLWXAllegany, Washington40 min
Jul 17, 5:44 PM EDTSevere Thunderstorm WarningLWXCarroll, Frederick, Washington46 min
Jul 17, 6:01 PM EDTAreal Flood WarningLWXBaltimore, City of Baltimore6 hr
Jul 17, 6:26 PM EDTAreal Flood WarningLWXBaltimore5 hr
Jul 17, 6:45 PM EDTSevere Thunderstorm WarningLWXFrederick, Washington30 min
Jul 17, 7:11 PM EDTSevere Thunderstorm WarningLWXCarroll, Frederick, Howard, Montgomery49 min
Jul 17, 7:55 PM EDTSevere Thunderstorm WarningLWXBaltimore, Carroll, Harford27 min
Jul 16, 10:54 PM EDTSmall Craft AdvisoryLWX41 hr
Jul 17, 12:45 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Greene, Madison, Orange45 min
Jul 17, 1:06 PM EDTSevere Thunderstorm WarningLWXAlbemarle, City of Charlottesville18 min
Jul 17, 1:42 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Culpeper, Greene, Madison, Orange48 min
Jul 17, 2:07 PM EDTSpecial Marine WarningLWX83 min
Jul 17, 2:10 PM EDTSpecial Marine WarningLWX95 min
Jul 17, 2:19 PM EDTSevere Thunderstorm WarningLWXCulpeper, Fauquier, Orange, Spotsylvania41 min
Jul 17, 2:21 PM EDTSevere Thunderstorm WarningLWXClarke, Warren39 min
Jul 17, 2:42 PM EDTSevere Thunderstorm WarningLWXCulpeper, Fauquier, Prince William, City of Manassas48 min
Jul 17, 2:58 PM EDTSevere Thunderstorm WarningLWXClarke, Loudoun28 min
Jul 17, 3:06 PM EDTSpecial Marine WarningLWX30 min
Jul 17, 3:09 PM EDTSevere Thunderstorm WarningLWXOrange, Spotsylvania23 min
Jul 17, 3:09 PM EDTSevere Thunderstorm WarningLWXFauquier, Loudoun, Prince William39 min
Jul 17, 3:43 PM EDTSpecial Marine WarningLWX2 hr
Jul 17, 5:42 PM EDTSpecial Marine WarningLWX82 min
Jul 17, 5:47 PM EDTSpecial Marine WarningLWX88 min
Jul 17, 5:50 PM EDTSevere Thunderstorm WarningLWXRockingham40 min
Jul 17, 6:03 PM EDTSevere Thunderstorm WarningLWXClarke, Frederick, Shenandoah, Warren, City of Winchester42 min
Jul 17, 6:31 PM EDTAreal Flood WarningLWXFrederick, City of Winchester57 min
Jul 17, 6:54 PM EDTSpecial Marine WarningLWX2 hr
Jul 17, 6:16 PM EDTSevere Thunderstorm WarningLWXBerkeley, Jefferson29 min

Nearby

Severe Thunderstorm Warnings in Maryland, 2021Severe Thunderstorm Warnings in Virginia, 2021Severe Thunderstorm Warnings in West Virginia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.